# SDR CA130830012

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,070 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) NR 2 ENGINE FAILED ON TAXI OUT TO RUNWAY.  NR 2 ENGINE FAILED ON EICAS.
